Translator Disclaimer
1 April 1985 American Trypanosomiasis (Chagas' Disease) in a Striped Skunk
Author Affiliations +
Ryan, Hughes, and Howard: American Trypanosomiasis (Chagas' Disease) in a Striped Skunk
C. Patrick Ryan, P. Eric Hughes, and Edwin B. Howard "American Trypanosomiasis (Chagas' Disease) in a Striped Skunk," Journal of Wildlife Diseases 21(2), 175-176, (1 April 1985). https://doi.org/10.7589/0090-3558-21.2.175
Received: 31 July 1984; Published: 1 April 1985
JOURNAL ARTICLE
2 PAGES


SHARE
ARTICLE IMPACT
Back to Top